# SDR VJ970009

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001193
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT FORWARD PASSENGER DOOR BROKEN.  REPLACED EMERGENCY FLASHLIGHT PER MM 25-66-0.  (M)
